# SDR SWIA2020040149820

- Difficulty date: March 3, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE MID CAP ANGLE STGR 18L CORRODED OUT OF LIMITS AND REQUIRES REPLACEMENT        (C-CHECK)   RO:3/29/2020REMOVED AND INSTALLED NEW SERVICEABLE PAX DOOR SURROUND STRUCTURE MID CAP ANGLE STGR 18L. REF BOMBARDIER DWG AND CRJ700 SRM. COMPLIED WITH SKYWEST TASK CARD. OPERATIONAL TEST GOOD.
